Hail, Crawford
- When
- March 11, 6:37 AM EST
- Where
- Crawford County, English
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.333, -86.467
Non-severe hail was reported in other locations. Pea size hail fell in Huntingburg in Dubois County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
Non-severe hail was reported in other locations. Pea size hail fell in Huntingburg in Dubois County. Marble size hail fell in English in Crawford County, and near Memphis in Clark County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 11, 5:35 AM EST, 1 hour 2 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 535 AM EST SAT MAR 11 2006 .MESO UPDATE... WATCHING CLUSTERS OF CELLS MOVING OUT OF THE EVV/OWB AREAS INTO OUR NW COUNTIES. RECENT ACARS SOUNDING AT 0930 UTC IS PRETTY IMPRESSIVE...VERY STEEP LAPSE RATES ABOVE 800MB WITH A DEEP NEAR SURFACE INVERSION. CURRENTLY WE ARE 46F AT THE WFO...AND ACARS SOUNDING IS SHOWING 64F AT 2500 FT SO HAIL STORMS ARE THE MAIN THREAT OVER THE NEXT HOUR OR TWO N OF THE WRN KY PARKWAY AND W OF I-65. SPS ISSUED FOR THIS AREA. ADDITIONAL CONVECTION CURRENTLY STRETCHING FROM SE MO INTO WRN TN EXPECTED TO PERSIST WITHIN GOOD ELEVATED INSTABILITY...PERHAPS AFFECTING THE LMK CWA AFTER 12-13 UTC. WILL UPDATE GRIDDED FCST FOR THE NEXT 1-2 HOURS BASED ON CURRENT TRENDS. CS && .PREV DISCUSSION... (ISSUED 437 AM EST SAT MAR 11 2006) MESO UPDATE... INCREASING ELEVATED INSTABILITY TO OUR WEST/SOUTH HELPING GENERATE STRONG TO SEVERE THUNDERSTORMS IN ASSOC WITH THE LLJ. THESE STORMS CONTINUE ON THEIR NE TRACK AND COULD AFFECT WRN PORTIONS OF THE LMK CWA THROUGH 12 UTC. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LOCATIONS WEST OF I-65. LARGE HAIL IS THE MAIN THREAT. NO OTHER CHANGES TO THE FCST AT THIS TIME. CS PREV DISCUSSION... (ISSUED 333 AM EST SAT MAR 11 2006) SHORT TERM (TODAY-TONIGHT)... RATHER BUSY TWO DAY PERIOD ACROSS THE LOWER OHIO VALLEY BEGINS TODAY. RECENT SFC OBS SHOWING THE 60F ISODROSOTHERM LIFTING RAPIDLY NWD TOWARD THE TENN VALLEY IN RESPONSE TO LARGE SCALE SLY FLOW. AS OF 07 UTC...A CLUSTER OF TSRA ONGOING OVER WRN/NRN AR WITHIN MOIST LLJ AXIS...NEW CONVECTION DEVELOPING CLOSER TO CWA OVER SE MO. A FEW SPRINKLES OR -SHRA POSSIBLE THROUGH DAYBREAK OVER THE CWA WITH FAIRLY THICK MID-LEVEL CLOUDS SHOWING UP AS RETURNS ON RADAR. A CONSENSUS OF NAM/GFS DATA AND 21 UTC SREF SUGGESTS SHRA WITH EMBEDDED THUNDER WILL SPREAD NE ALONG THE 0-6KM MEAN WIND INTO THE CWA AROUND OR AFTER 10 UTC ASSOC WITH LOW LEVEL MOISTURE TRANSPORT MAXIMUM. BEST CHANCES WOULD BE OVER THE W/N PARTS OF THE CWA...WITH A RELATIVE MIN IN POPS OVER OUR SE COUNTIES. SMALL HAIL POSSIBLE FROM THESE EARLY CELLS. THIS PCPN WOULD THEN CONTINUE ON TO THE NE INTO THE EARLY AFTN HOURS. FOR THE LATE AFTN-EARLY EVE HOURS...NAM DEPICTS AN AREA OF 700MB SUBSIDENCE OVER THE CWA AND WITH NO DISCERNIBLE FORCING MECHANISMS IN THE AREA...WILL LOWER POPS DURING THAT PERIOD...BUT KEEP THEM IN THE CHC CATEGORY IN CASE SOME UNRESOLVABLE FEATURES HELP GENERATE PCPN. STEPPING INTO THE LATE EVE AND OVERNIGHT HOURS...MODELS HAVE BEEN QUITE CONSISTENT AT POINTING TOWARD A BAND OF CONVECTION DEVELOPING INTO SRN IND AND NORTHERN PARTS OF CNTRL KY. MOST LIKELY THIS TSRA WOULD HAVE EARLIER ORIGINS OVER IL/MO WITHIN HEIGHTENED SVR RISK AREA FCST BY SPC...CONSOLIDATING INTO A LINEAR BAND/MCS. MEAN WIND AND LLJ VECTORS ARE NEARLY PARALLEL...SUGGESTING POTENTIAL FOR TRAINING WITHIN THIS BAND. SO HEAVY RAINFALL POTENTIAL IS ENHANCED TONIGHT FOR SRN IND AND N/W PARTS OF CNTRL KY...WITH FCST PRECIP WATERS CLOSING IN ON 1.5 INCHES. WILL ISSUE A FLOOD WATCH FOR TONIGHT IN SRN IND...WHERE PAST FEW DAYS 1-3 OF RAIN HAS FALLEN. 3/6HR FLOOD GUIDANCE VALUES ARE 1-1.5 INCHES. FLOOD WATCH MAY NEED TO BE EXTENDED INTO LONG TERM PERIOD WITH ANOTHER BOUT OF HVY RAIN POSSIBLE SUN NIGHT. DEPENDING UPON HOW MUCH SFC BASED INSTABILITY WE CAN MUSTER TONIGHT...THERE IS A SEVERE THREAT IN OUR CWA WITH THIS LATE NIGHT CONVECTION AS WELL. FOLLOWING SPC DAY ONE OUTLOOK...LOCALIZED WIND DMG WOULD BE THE MAIN THREAT. OVERALL FROM LATE EVE ONWARD WILL HAVE HIGHEST POPS IN THE N/W SECTIONS OF THE CWA...WITH A MOVEMENT EASTWARD OF THE HIGH-POP AXIS INTO ERN PARTS OF THE DISTRICT TOWARD DAYBREAK SUNDAY. REGARDING TEMPERATURES...THEY WILL BE A CHALLENGE TODAY WITH CLOUD COVER. FEEL COMFORTABLE WITH OUR ONGOING FCST WHICH IS IN THE MIDDLE OF 00 UTC GUIDANCE ENVELOPE...UPPER 60S SRN IND TO THE MIDDLE 70S DOWNSTATE KY. TONIGHT...WITH MODEST SOUTHERLIES FCST TEMPS WILL LIKELY STEADY OUT AFTER AN EARLY EVE DROP...SO WILL RAISE FCST MINS A CATEGORY OR TWO. CS LONG TERM (SUNDAY-FRIDAY)... SUNDAY AND MONDAY... UPPER AIR PATTERN WILL FEATURE AN DEEP FULL LATITUDE TROUGH ACROSS THE WESTERN CONUS...AND RIDGING ACROSS FLORIDA AND THE SOUTHEASTERN STATES. THE JET STREAM WILL GENERALLY EXTEND FROM THE SOUTHERN ROCKIES THROUGH THE GREAT LAKES...BRINGING SOUTHWEST FLOW ACROSS THE LOWER MISSOURI AND OHIO VALLEYS. SOUTHERLY WINDS WILL CONTINUE TO BRING UNSEASONABLY MILD TEMPERATURES...SHOWERS...AND OCCASIONAL THUNDERSTORMS TO OUR AREA THROUGH MONDAY AFTERNOON. THERE IS ALSO A THREAT OF SEVERE WEATHER DURING THE EVENING HOURS ON SUNDAY... EXTENDING THROUGH THE MORNING HOURS MONDAY. THE FIRST OF SEVERAL DISTURBANCES WILL MOVE NORTHEAST ACROSS THE GREAT LAKES EARLY SUNDAY. IT WILL TRAIL A COLD FRONT THAT IS EXPECTED TO BECOME STATIONARY ACROSS SOUTHERN ILLINOIS AND CENTRAL INDIANA BY EVENING. ALTHOUGH OUR CWA WILL BE FULLY WITHIN THE WARM SECTOR WITH SOME SURFACED BASED INSTABILITY...FEEL THAT SHOWERS AND THUNDERSTORMS WILL BECOME MORE SCATTERED BY SUNDAY AFTERNOON AS FORCING FROM THE FIRST DISTURBANCE MOVES NORTHEAST OF THE AREA. BY SUNDAY AFTERNOON...A SECOND DISTURBANCE WILL LEAD TO DEEPENING LOW PRESSURE ACROSS THE SOUTHERN PLAINS. THIS WILL MOVE ACROSS ILLINOIS BY EARLY MONDAY MORNING. BOTH THE NAM AND THE GFS FORECAST SURFACE BASED LIS OF UP TO -6 ACROSS MISSOURI AND SOUTHERN ILLINOIS SUNDAY AFTERNOON. WITH THE JET STREAM OVERHEAD AND STRONG LOW LEVEL WINDS(45KT AT 925MB MONDAY MORNING)...THE STORM PREDICTION CENTER HAS PLACED OUR NORTHWESTERN CWA WITHIN A MODERATE RISK FOR LATE SUNDAY. BY THE TIME ANY PRECIPITATION MOVES ACROSS THE OHIO RIVER...FEEL THE THE CONVECTIVE MODE WILL BE IN THE FORM OF ONE OR MORE SQUALL LINES. WITH THE EXPECTED LINEAR FORCING AND STRONG WIND FIELDS...WIND DAMAGE WILL BE THE PRIMARY SEVERE THREAT LATE SUNDAY AND EARLY MONDAY. A SHARP COLD FRONT WILL MOVE ACROSS THE OHIO RIVER LATE MONDAY. SHOWERS AHEAD AND ALONG THE FRONT WILL EXIT OUR SOUTHEASTERN COUNTIES LATE MONDAY. TUESDAY THROUGH FRIDAY... HIGH PRESSURE WILL BUILD ACROSS THE SOUTHERN PLAINS TUESDAY. NORTHERLY WINDS WILL BRING IN MUCH COLDER AIR TUESDAY AFTERNOON AND INTO EARLY WEDNESDAY. BOTH THE NAM AND THE GFS SHOW QUITE A BIT OF POST-FRONTAL LOW LEVEL RH FOR TUESDAY NIGHT INTO WEDNESDAY...SO EXPECT STRATUS TO LINGER PERHAPS THROUGH WEDNESDAY MORNING. AXIS OF HIGH PRESSURE WILL MOVE ACROSS LOWER OHIO VALLEY WEDNESDAY AND SO EXPECT LIGHT WINDS AND A SLIGHT REBOUND IN TEMPERATURES. WARMING MAY CONTINUE THURSDAY AS SOUTHERLY WINDS DEVELOP AHEAD OF LOW PRESSURE THAT IS EXPECTED TO DEVELOP ACROSS THE MIDWEST. JSD LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...FLOOD WATCH TONIGHT ALL ZONES. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 415 AM EST SAT MAR 11 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 415 AM EST FRI MAR 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED TO AFFECT THE OUTLOOK AREA TODAY...MAINLY THIS MORNING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF DOWNPOURS AND SMALL HAIL...THOUGH ISOLATED SEVERE STORMS WITH LARGE HAIL ARE POSSIBLE. LATER ON TONIGHT...A MORE SUBSTANTIAL BAND OF SHOWERS AND THUNDERSTORMS IS FORECAST TO DEVELOP INTO SOUTHERN INDIANA THEN INTO CENTRAL KENTUCKY. THE BEST CHANCES FOR THIS ARE AFTER MIDNIGHT. THIS BAND OF STORMS HAS POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...A FLOOD WATCH HAS BEEN POSTED FOR SOUTHERN INDIANA TONIGHT WHERE THE GROUND IS ALREADY WELL SATURATED. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS TONIGHT...WITH LOCALIZED HIGH WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED MUCH OF SOUTH CENTRAL INDIANA...AND WESTERN KENTUCKY IN A MODERATE RISK FOR LATE SUNDAY INTO EARLY MONDAY MORNING. THE REST OF CENTRAL KENTUCKY AND THE BLUEGRASS REGION IS IN A SLIGHT RISK. SEVERE THUNDERSTORMS SUNDAY AFTERNOON ACROSS MISSOURI AND ILLINOIS ARE EXPECTED TO CONSOLIDATE INTO ONE OR MORE LINES AND MOVE EASTWARD INTO SOUTHWESTERN INDIANA BY EVENING...AND ACROSS CENTRAL KENTUCKY OVERNIGHT. WITH THE EXPECTED LINEAR NATURE OF ANY FORCING AND STRONG LOW LEVEL WIND FIELDS...DAMAGING WINDS WILL BE THE PRIMARY THREAT. MARGINALLY SEVERE HAIL IS ALSO POSSIBLE WITHIN THE STRONGER CELLS. THESE STORMS MAY BRING AN ADDITIONAL INCH OR MORE OF RAIN ACROSS THE REGION...CREATING RUNOFF PROBLEMS ACROSS SOUTH CENTRAL INDIANA...AND OTHER AREAS THAT RECEIVE HEAVY RAINFALL TODAY AND EARLY SUNDAY. THERE IS A CHANCE OF ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS CENTRAL KENTUCKY MONDAY AFTERNOON AHEAD OF A COLD FRONT...THAT MAY NOT ARRIVE UNTIL EVENING. ANY DEVELOPMENT MONDAY AFTERNOON IS HIGHLY CONDITIONAL ON STABILITY IN THE WAKE OF EARLY THUNDERSTORMS...AND THE TIMING OF THE APPROACHING COLD FRONT. ANY THUNDERSTORMS THAT DEVELOP MONDAY AFTERNOON MAY BECOME STRONG. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION TODAY...TONIGHT... AND AGAIN SUNDAY NIGHT AND MONDAY. CS/JSD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 514 AM EST SAT MAR 11 2006 INZ076-077-083-084-089-090-KYZ023>028-111115- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX 414 AM CST SAT MAR 11 2006 /514 AM EST SAT MAR 11 2006/ ...THUNDERSTORMS MOVING INTO THE AREA... SHOWERS WITH EMBEDDED THUNDERSTORMS WILL MOVE INTO PARTS OF NORTHWEST KENTUCKY AND SOUTH CENTRAL INDIANA THROUGH 6 AM EST (5 AM CST). THE ACTIVITY WILL REMAIN NORTH OF THE WESTERN KENTUCKY PARKWAY AND WEST OF I-65 DURING THIS PERIOD...INCLUDING JASPER... BEAVER DAM... TELL CITY... HARDINSBURG... AND ENGLISH. EXPECT BRIEF DOWNPOURS AND SMALL HAIL OUT OF OF THESE STORMS... ALONG WITH LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT...THEREFORE ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP PRODUCING LARGE HAIL TO QUARTER SIZE. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. CS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 555 AM EST SAT MAR 11 2006 INZ076-077-083-084-089-090-KYZ023>028-111200- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX 455 AM CST SAT MAR 11 2006 /555 AM EST SAT MAR 11 2006/ ...THUNDERSTORMS WITH HAIL MOVING INTO THE AREA... A CLUSTER OF THUNDERSTORMS WILL MOVE INTO PARTS OF NORTHWEST KENTUCKY AND SOUTH CENTRAL INDIANA THROUGH 7 AM EST (6 AM CST). THE ACTIVITY WILL GENERALLY REMAIN NORTH OF THE WESTERN KENTUCKY PARKWAY AND WEST OF I-65 DURING THIS PERIOD...AFFECTING LOCATIONS SUCH AS JASPER... BEAVER DAM... TELL CITY... HARDINSBURG... AND ENGLISH. EXPECT BRIEF DOWNPOURS AND PEA TO MARBLE SIZED HAIL OUT OF OF THESE STORMS...ALONG WITH VERY FREQUENT LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT...THEREFORE SEVERE THUNDERSTORMS MAY DEVELOP PRODUCING LARGE HAIL TO QUARTER SIZE. WE HAVE HAD REPORTS OF HAIL UP TO QUARTER SIZE OUT OF STORMS NEAR EVANSVILLE AND HENDERSON. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. CS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 614 AM EST SAT MAR 11 2006 INZ076>079-083-084-089>092-KYZ023>032-111215- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD 514 AM CST SAT MAR 11 2006 /614 AM EST SAT MAR 11 2006/ ...THUNDERSTORMS WITH HAIL MOVING INTO THE AREA... A CLUSTER OF THUNDERSTORMS WILL MOVE INTO PARTS OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA THROUGH 730 AM EST (630 AM CST). THE ACTIVITY WILL GENERALLY REMAIN NORTH OF THE WESTERN KENTUCKY PARKWAY AND WEST OF A BARDSTOWN TO NEW CASTLE LINE DURING THIS PERIOD...AFFECTING LOCATIONS SUCH AS JASPER... TELL CITY... ENGLISH... PAOLI... CORYDON... HARDINSBURG... BRANDENBURG... NEW ALBANY... AND LOUISVILLE. TRAVELERS ON I-64 WEST OF LOUISVILLE WILL ENCOUNTER SOME OF THESE STORMS. EXPECT BRIEF DOWNPOURS AND PEA TO MARBLE SIZED HAIL OUT OF OF THESE STORMS...ALONG WITH VERY FREQUENT LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF THE AREA...THEREFORE SEVERE THUNDERSTORMS MAY DEVELOP PRODUCING LARGE HAIL TO QUARTER SIZE. WE HAVE HAD EARLIER REPORTS OF HAIL UP TO QUARTER SIZE OUT OF STORMS NEAR EVANSVILLE AND HENDERSON. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS ON THIS WEATHER SITUATION. CS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 AM EST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM HAIL HUNTINGBURG 38.30N 86.96W
03/11/2006 M0.25 INCH DUBOIS IN AMATEUR RADIO
&&
CSThe Louisville radar (KLVX), 61 km away, was scanning. The volume nearest the first event began at 11:37 UTC.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2006Every state in 2006This day in weather historyWarnings in Indiana, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496034, 5496035, 5496036, 5496037.